# SDR ASAA0280682

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 59305621
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD HAS ONE PUNCTURE, 50 DENTS, AND DISBONDING AT BOTH ENDS OF LOWER STIFFENERS AT FS 825.  INSTALLED DOUBLERS ON LOWER STIFFENER PER SRM 51-70-2 AND 53-05.  (M)
